Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the Walsh functions


Author: N. J. Fine
Journal: Trans. Amer. Math. Soc. 65 (1949), 372-414
MSC: Primary 42.4X
MathSciNet review: 0032833
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Kac, Sur les fonctions $ {2^n}t - [{2^n}t] - 1/2$, J. London Math. Soc. vol. 13 (1938) pp. 131-134.
  • [2] M. Kac, On the distribution of values of sums of the type ∑𝑓(2^{𝑘}𝑡), Ann. of Math. (2) 47 (1946), 33–49. MR 0015548
  • [3] S. Kaczmarz, Über ein Orthogonalsystem, Comptes Rendus du premier congrès des mathématiciens des pays slaves, Warsaw, 1929, pp. 189-192.
  • [4] S. Kaczmarz and H. Steinhaus, Le systeme orthogonal de M. Rademacher, Studia Math. vol. 2 (1930) pp. 231-247.
  • [5] R. E. A. C. Paley, A remarkable series of orthogonal functions, Proc. London Math. Soc. vol. 34 (1932) pp. 241-279.
  • [6] Hans Rademacher, Einige Sätze über Reihen von allgemeinen Orthogonalfunktionen, Math. Ann. 87 (1922), no. 1-2, 112–138 (German). MR 1512104, 10.1007/BF01458040
  • [7] J. L. Walsh, A Closed Set of Normal Orthogonal Functions, Amer. J. Math. 45 (1923), no. 1, 5–24. MR 1506485, 10.2307/2387224
  • [8] A. Zygmund, Trigonometrical series, Warsaw, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0032833-2
Article copyright: © Copyright 1949 American Mathematical Society